| Model Number |
FX-410360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/31/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side tenderness.Patient also reported "chronic high fevers up to 105 degrees", frequent hospital visits for bacteria infections" and hypothyroidism; these events are not device related.Healthcare professional reported "deflated implants".Device remains implanted.